Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Seymour's Second Neighborhood in 3-Free Digraphs

Seymour's Second Neighborhood in 3-Free Digraphs

Year:    2019

Author:    Bin Chen, An Chang

Annals of Applied Mathematics, Vol. 35 (2019), Iss. 4 : pp. 357–363

Abstract

In this paper, we consider Seymour's Second Neighborhood Conjecture in 3-free digraphs, and prove that for any 3-free digraph D, there exists a vertex say v, such that d++(v) ≥ λd+(v), λ = 0.6958 · · · . This slightly improves the known results in 3-free digraphs with large minimum out-degree.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2019-AAM-18086

Annals of Applied Mathematics, Vol. 35 (2019), Iss. 4 : pp. 357–363

Published online:    2019-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords:    Seymour's second neighborhood conjecture 3-free digraph.

Author Details

Bin Chen Email

An Chang Email